Author Details

Miraoui, Mohsen, Preparatory Institute for Engineering Studies of Kairouan. University of Kairouan. Tunisia., Tunisia

  • Vol 36, No 11 (2022) - Dragan Djordjevic - Functional analysis, Operator theory
    Mu-pseudo almost periodic solutions in lebesgue spaces with variable exponents
  • Vol 38, No 8 (2024) - Miljana Jovanovic -Stochastic Differential equations, Financial mathematics
    Solution of Certain Stochastic Differential Equations: Pseudo S-asymptotically Omega Periodic Solution with Measures